6 doctors weighed in:

I can't orgasm during any sexual activity because of pills I take.. What can I do to try to change that other then to stop taking the pills?

6 doctors weighed in
Dr. Leonard Lado
Psychiatry
4 doctors agree

In brief: No orgasm

I am not sure what medications you are taking.
However, many meds can cause side effects. Fortunately, physicians can choose from a variety that have no sexual side effects. Keep in mind that are other medical conditions that can decrease your sex drive. Also, if a med is calusing a low sex drive that are other meds to counteract the sexual side effects. The big challenge is to get help.

In brief: No orgasm

I am not sure what medications you are taking.
However, many meds can cause side effects. Fortunately, physicians can choose from a variety that have no sexual side effects. Keep in mind that are other medical conditions that can decrease your sex drive. Also, if a med is calusing a low sex drive that are other meds to counteract the sexual side effects. The big challenge is to get help.
Dr. Leonard Lado
Dr. Leonard Lado
Thank
Dr. Horacio Capote
Psychiatry

In brief: Talk To Your Doctor

This won't come as a surprise & there are several things she could do such as change the medication, change to dose or timing, or add something to reverse the side effect.

In brief: Talk To Your Doctor

This won't come as a surprise & there are several things she could do such as change the medication, change to dose or timing, or add something to reverse the side effect.
Dr. Horacio Capote
Dr. Horacio Capote
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors